# SDR FDEA201408052061

- Difficulty date: August 5, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB60372
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SLAT NR 8 INNER CTR SKIN FOUND WITH DENT.  CARRIED OUT REPAIR AS PER EA 8-5750-T0310671 PART 1 TITLE: WINGS - FLIGHT SURFACES - RT WING NR 8 SLAT ASSY INNER SKIN DENT - SRM REPAIR - RSC TRACKING.  REPAIR SKIN AND DOUBLER FABRICATED AS PER SRM 57-10-00 FIGURE 31 VOLUME I REVISION 101 AND EA 8-5750-T0310671 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
